# SDR DALA2023071005527

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2852397) AFT CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT RAIL (CHANNEL) HAS A GOUGE AT FASTENER HOLE BS.727L+2 LBL.3.00. CUT AND REMOVED THE DAMAGE PART OF AFT CARGO COMPARTMENT FLOOR STRUCTURE SUPPORT RAIL (CHANNEL) BS 727+2 LBL 3 DIM.3 1/8 X 1 IAW B737-900 SRM 53-00-53-2R-2 AND INSTALLED REPAIR PER B737-900 SRM 53-00-53-2R.
